Sari la conținut
Tylenol Cold + Flu Severe Day & Night Caplets Combo Pack for Multi-Symptom Cold & Flu Symptom Relief, Cough, Sore Throat, and Headache Relief, Acetaminophen Pain Reliever, 24 ct

Price:

49,66 lei


Tylenol Cold + Flu Severe Day & Night Caplets Combo Pack for Multi-Symptom Cold & Flu Symptom Relief, Cough, Sore Throat, and Headache Relief, Acetaminophen Pain Reliever, 24 ct

https://nutricity.ro/shop/brswkgqaoqpakc32-tylenol-cold-flu-severe-day-night-caplets-combo-pack-for-multi-symptom-cold-flu-symptom-relief-cough-sore-throat-and-headache-relief-acetaminophen-pain-reliever-24-ct-139529 https://nutricity.ro/web/image/product.template/139529/image_1920?unique=4eaa8e7

Stock Expiry Date*: 27-08-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • 24-count combo pack of Tylenol Cold + Flu Severe Day/Night Caplets for multi-symptom cold and flu symptom relief. Combo pack includes 16 Daytime and 8 Nighttime caplets for relief when you need it
  • The Daytime relief caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, cough, sore throat, nasal congestion and chest congestion
  • The Nighttime relief caplets help reduce fever and relieve runny nose, sneezing, headache, cough, sore throat, nasal congestion, sinus congestion, and pressure
  • Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant
  • The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive. The Nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine

49,66 lei 49.66 RON 49,66 lei Taxe incluse

Not Available For Sale

(2,07 lei / events)

Displayed price includes all duties & taxes.

  • Aromă
  • Număr de unități
  • Formular element
  • Greutate element
  • Beneficii de produs
  • Numărul de elemente
  • Producătorul
  • Ingrediente
  • Tip de produs
  • Utilizări specifice pentru produs
  • Ingrediente active
  • UPC
  • Denumire model
  • Numărul de identificare comercială globală
  • Numele tipului de pachet
  • Publicul țintă
  • Număr de conținut net
  • Numele mărcii
  • Descrierea intervalului de vârstă
  • Tipul containerului
  • Numărul părții producătorului
  • Număr model
  • Dimensiuni elemente
  • Caracteristici suplimentare
  • Utilizarea ţintă a părţii corpului

Această combinație nu există.

Contactați-ne
Medicină sinusală
Beneficii de produs Ajutor nazal, Ameliorarea durerii, Relief tuse, Control sinusal, Controlul febrei, Relief de cefalee, Relief de congestie toracică, Controlul răcelii şi al gripei
Ingrediente Sucraloză, Dioxid de titan, Ceară Carnauba, Hipromeloză, Stearat de magneziu, Celuloză microcristalină, croscarmeloză sodică, hidroxipropilceluloză, Polietilenă Glycol, Glicolat de amidon de sodiu, Sorbat de potasiu, Amidon modificat, polisorbat 80, benzoat de sodiu, Amidon pregelatinizat, aromă, citrat de sodiu dihidrat, powdered cellulose, FD&C Blue No. 1 Lake aluminiu, D&C yellow no. 10 aluminum lake, Tylenol Cold + Flu Severe Caplets (Day) Active ingredients (in each caplet) Purpose Acetaminophen 325 mg...............................................Pain reliever/fever reducer Dextromethorphan HBr 10 mg.....................................Cough suppressant Guaifenesin 200 mg.....................................................Expectorant Phenylephrine HCl 5 mg..............................................Nasal decongestant Inactive ingredients carnauba wax, titanium dioxide Tylenol Cold + Flu Severe Caplets (Night) Active ingredients (in each caplet) Purpose Acetaminophen 325 mg...............................................Pain reliever/fever reducer Chlorpheniramine maleate 2 mg.................................Antihistamine Dextromethorphan HBr 10 mg.....................................Cough suppressant Phenylephrine HCl 5 mg..............................................Nasal decongestant Inactive ingredients anhydrous citric acid
Utilizări specifice pentru produs Rece, Febră, Tuse, Gripă, Strănut, Congestia toracică, Nas Runny, Presiunea sinusală, Cefalee, Durere de gât, Congestia nazală
Ingrediente active Acetaminofen, Dextrometorfan Hbr, Fenilefrină Hcl
Caracteristici suplimentare Each caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer, 5 mg of phenylephrine HCl, a nasal decongestant, and 10 mg of dextromethorphan HBr, a cough suppressant
Aromă Day & Night - Cold + Flu
Număr de unități 24. 0 Număr
Formular element Capse
Greutate element 0,08 Lire
Numărul de elemente 1
Producătorul Kenvue
Tip de produs Medicină sinusală
UPC 300450550248
Denumire model Tylenol Cold & Flu Medicine
Numărul de identificare comercială globală 00300450550248
Numele tipului de pachet Blister
Publicul țintă Unisex-adulți
Număr de conținut net 24 Count
Numele mărcii Tylenol
Descrierea intervalului de vârstă Adulţi
Tipul containerului Cutie
Numărul părții producătorului 30045055024
Număr model 30045055024
Dimensiuni elemente 4.52 x 0.78 x 2.95 inches
Utilizarea ţintă a părţii corpului Corp
  • Buy Four or More Offer

    Obțineți 5% reducere când cumpărați 4 sau mai multe produse

  • Next Purchase Offer
    Obțineți o reducere de 5% la următoarea achiziție.
  • Ships From(Romania)
    Comenzile sunt procesate și expediate din Brooklyn, SUA.

  • Delivery Offer(Romania)
    Livrare gratuită pentru comenzile eligibile.
Delivery Detail
Timp estimat de livrare: 12–26 zile (internațional).
3–6 zile (domestic).
Safe Checkout
Finalizare de plată sigură garantată
Return Policy

Garanție de returnare de 30 de zile
Achiziții sigure susținute de suport pentru returnare de 30 de zile.

Free Return Pickup
Preluare gratuită pentru retur disponibilă
Ne ocupăm de retururi de la ușa dvs. fără costuri suplimentare.

 

Tylenol Cold + Flu Severe Day/Night Caplets provide temporary relief from cold and flu relief symptoms. The daytime caplets are formulated to loosen phlegm and temporarily relieve symptoms such as headache, sore throat, nasal congestion and cough. The Nighttime caplets help relieve runny nose and sneezing along with other symptoms such as headache, cough, sore throat, nasal congestion, sinus congestion and pressure. Both multi‑symptom cold medicine formulas also temporarily reduce fever, providing effective relief when you need it. This convenient combo pack contains 24 caplets with 16 Daytime caplets and 8 Nighttime caplets. Each medicine caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant. The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus), while the Nighttime caplets contain chlorpheniramine maleate 2 mg, an antihistamine.​ *Based on a survey of doctors (IQVIA 2025)

Important information

Safety Information

This product contains acetaminophen. Do not take more than directed.

Indications

Tylenol Cold + Flu Severe Caplets (Day) For the temporary relief of the following cold/flu symptoms: Minor aches and pains Headache Sore throat Nasal congestion Cough Helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive Temporarily reduces fever Tylenol Cold + Flu Severe Night Caplets (Night) For the temporary relief of the following cold/flu symptoms: Minor aches and pains Headache Sore throat Nasal congestion Cough Sinus congestion and pressure Sneezing and runny nose Helps clear nasal passages Relieves cough to help you sleep Temporarily reduces fever

Ingredients

Tylenol Cold + Flu Severe Caplets (Day) Active ingredients (in each caplet) Purpose Acetaminophen 325 mg...............................................Pain reliever/fever reducer Dextromethorphan HBr 10 mg.....................................Cough suppressant Guaifenesin 200 mg.....................................................Expectorant Phenylephrine HCl 5 mg..............................................Nasal decongestant Inactive ingredients carnauba wax, croscarmellose sodium, D&C yellow no. 10 aluminum lake, flavor, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, pregelatinized starch, sucralose, titanium dioxide Tylenol Cold + Flu Severe Caplets (Night) Active ingredients (in each caplet) Purpose Acetaminophen 325 mg...............................................Pain reliever/fever reducer Chlorpheniramine maleate 2 mg.................................Antihistamine Dextromethorphan HBr 10 mg.....................................Cough suppressant Phenylephrine HCl 5 mg..............................................Nasal decongestant Inactive ingredients anhydrous citric acid, carnauba wax, FD&C blue no. 1 aluminum lake, flavor, hypromellose, magnesium stearate, microcrystalline cellulose, modified starch, polyethylene glycol, polysorbate 80, potassium sorbate, powdered cellulose, pregelatinized starch, sodium benzoate, sodium citrate dihydrate, sodium starch glycolate, sucralose, titanium dioxide

Directions

Tylenol Cold + Flu Severe Caplets (Day) Do not take more than directed (see overdose warning) Adults and children 12 years and over: Take 2 caplets every 4 hours Swallow whole; do not crush, chew or dissolve Do not take more than 10 caplets in 24 hours Children under 12 years: Ask a doctor Other Information Each caplet contains: sodium 3 mg Store between 20-25°C (68-77°F) Do not use if blister unit is torn or broken Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect) Tylenol Cold + Flu Severe Caplets (Night) Do not take more than directed (see overdose warning) Adults and children 12 years and over: Take 2 caplets every 4 hours Swallow whole; do not crush, chew or dissolve Do not take more than 10 caplets in 24 hours Children under 12 years: Ask a doctor Other Information Store between 20-25°C (68-77°F) Do not use if blister unit is torn or broken Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect)

Legal Disclaimer

3287-4

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

4.52 x 0.78 x 2.95 inches; 1.28 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC14689 Gls Group 984228922841 2026-07-21 Track

Avertisment

Suplimentele alimentare nu sunt medicamente. Produsele vândute pe acest site nu sunt destinate să diagnosticheze, trateze, vinde sau prevină vreo boală. Dacă aveți o afecțiune medicală, consultați întotdeauna un profesionist calificat în domeniul sănătății înainte de utilizare. Rezultatele individuale pot varia. Prin plasarea unei comenzi, sunteți de acord să respectați reglementările de import ale țării dumneavoastră. Acoperim dările și impozitele aplicabile acolo unde este specificat.

*Informații despre data expirării:
Vă rugăm să rețineți că data de expirare poate varia de la un lot la altul. Cu toate acestea, garantăm că toate produsele expediate clienților noștri au o durată de valabilitate validă și nu vor fi expirate la momentul livrării.